Algebraic independence of Fredholm series

Kumiko Nishioka

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)315-327
Number of pages13
JournalActa Arithmetica
Issue number4
Publication statusPublished - 2001


  • Algebraic independence
  • Fredholm series
  • Mahler's method

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Nishioka, K. (2001). Algebraic independence of Fredholm series. Acta Arithmetica, 100(4), 315-327.